Missed dose!

This morning I came down and put my four mg of pred into an egg cup to take with my breakfast. I was then somewhat taken aback to find another egg cup with four tablets in it and realised that I had forgotten to take them with yesterday's breakfast. That's a first! Have I done myself any harm? I feel all right, despite a miserable journey home two days ago - delays and cancellations on the rail network. Took it easy yesterday but have to get my skates on today and make the house habitable for my sister and her husband arriving tomorrow.

Happy New Year to everyone and cheers!

10 Replies

oldestnewest
  • I am sure someone will be along to reassure you but I am sure I have read that your adrenal gland starts to wake up once below 7.5mg but don't quote me.

    Have you taken them today?

    Hope you are ok and have no side effects from the missed dose.

    Sue

  • Hi Anno,

    How I envy you. You've got below the dreaded 5mg and are on course. Yes I think Sue's right - below 7.5mg of pred you would have had problems if your adrenals had not started producing so, theoretically, they are having quite a bit of input now. Maybe this is why you haven't noticed any flare in your symptoms. I do hope you will be ok, but don't worry, there may be some minor blips, but I think you've 'cracked it'. Good luck.

    Pats.

  • Thanks both. I'm still OK and any aches can be attributed to the aftermath of travel trauma! My GP has suggested going down to 3.5 after the festivities, on the way to 3mg and then I hope I will really be seeing the light at the end of the PMR tunnel.

    All the best, have a great (ad healthy) New Year

  • Hi Annodomini

    Yes, it seems as though you've 'tested the water' by accident and found that your adrenal glands are getting nicely up to speed again after being suppressed by the higher dose steroids. Wouldn't try it too often though!!!!! Seriously though, I hope you continue to feel ok and enjoy a happy New Year with your sister and her hubby.

  • Thank you Celtic. Still feeling OK so the adrenals must be holding up. Have a happy New Year too.

  • A very useful "little helper" is a 7 day very slim pill box called" anabox".Have found it most appropriate.Good luck and a Happy New Year to all our readers!! Sue.

  • Thanks, soojay. I do have several of these boxes. I had been away and hadn't got round to refilling it. It will be specially necessary when I go down by 0.5 mg because that will mean taking 4 one day and 3 the next and I'll need to be precise about that.

  • When I was endeavouring to reduce from 5mgs for the second time and decided to take it at a snails pace, reducing by just 0.5mg on just one day of the first week, 2 days of the second, etc, I prepared a daily dosage chart on a sheet of graph paper in advance which I kept with my steroids and ticked off each day's dose as I took it. It used to take about 7 weeks to slowly taper from one dose to the next and my little chart was invaluable (my little grey cells would never have coped!)

  • That's an admirably organised approach, Celtic. I am going to start another reduction next week when New Year is behind me - and get back to exercising again. New Year resolution? Huh!

  • Celtic, best idea I've read for keeping checks on steroid dosage. I,m not great with numbers and have several scraps of paper with hopeful jotted records on them which are by this time, 13 months in, hard to decipher. Right now I am just into 7 mgs daily. But at times I take another 1mg pill in response to waking up with extra pain from travel and seasonal stress like Annodomini. Graph paper, eureka, so simple! Mgs and days can be seen as a line. Thanks for that.

    Hoping Sue8 is getting some quiet times with pain diminishing.

You may also like...